# SDR SIMA20190512001

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,378 hours, 31,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATED EMERGENCY EXIT SIGN FELL ( OVER ROW 12 ). C/A-REMOVED AND REPLACED EXIT LOCATING SIGN IAW AMM 33-50-15. OPS CHECK GOOD.
